MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HANDLE WITH MINI QUICK COUPLING, STAINLESS STEEL; TAP,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HANDLE WITH MINI QUICK COUPLING, STAINLESS STEEL; TAP,BONE
Model Number 310.95
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device used in a veterinary case - no patient information will be reported.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Received device was manufactured at bettlach manufacturing site on september 27, 2017.The device history record shows this lot was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional, visual and functional criteria at the time of release with no issues documented during the manufacturing process.Review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.Conclusion: while no definitive root cause could be determined, it is possible that consistent use and possible rough handling during surgery or sterile processing could have led to damage to the internal components, which could contribute to the complaint condition of not engage properly.However, the mating device for the handle with mini quick coupling was not returned, therefore the complaint condition cannot be confirmed.During the investigation, no product design issues or discrepancies were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot, part: 310.950, lot: l557528, manufacturing site: (b)(4), release to warehouse date: 27.Sep.2017.The device history record shows this lot was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional, visual and functional criteria at the time of release with no issues documented during the manufacturing process.Review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Veterinary complaint: it was reported that on an unknown date, during an initial implant to repair a fracture, a handle with mini quick coupling was not locking into the handle.It was noted that it fits on the shaft fine, but the sleeve will not grasp.It was also reported that the screwdriver was not grabbing screws.The procedure was completed successfully with a surgical delay of approximately sixty (60) minutes.There was no impact to the patient.It was further reported that devices were not working appropriately since they have had them.Concomitant device reported: unknown screws (part # unknown, lot # unknown, quantity unknown).This report is for one (1) handle with mini quick coupling, stainless steel.This is report 2 of 2 for (b)(4).

Brand Name
HANDLE WITH MINI QUICK COUPLING, STAINLESS STEEL
Common Device Name
TAP,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8545418
Report Number2939274-2019-57618
Device Sequence Number19447300
Product Code HWX
UDI-Device Identifier10886982187147
UDI-Public(01)10886982187147
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number310.95
Device Catalogue Number310.95
Device Lot NumberL557528
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2019
Initial Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1